MathSciNet Relay Station
MathSciNet bibliographic data
MR75439 35.0X
Ou, Sing-Mo; Ding, Shia-Shi Sur l'unicité du problème de Tricomi de l'équation de Chaplygin. (Chinese) Acta Math. Sinica 5 (1955), 393–399.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement